# SDR CALA2013070300472

- Difficulty date: July 1, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 47,749 hours, 16,788 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Bracket
- Part number: 175A410012
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RUDDER HINGE BRACKET NR 3 GOUGED.  REPAIRED IAW EC/RA 5530-01706.
